MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MYRINGOTOMY PACK CHW-LF

Medline Industries, LP MEDLINE; MYRINGOTOMY PACK CHW-LF
Catalog Number DYNJ51438B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when i tried taking the blade off the handle, i couldn't loosen it from the handle.When i tried, the blade broke off the handle and a piece was stuck inside the beaver handle.".
 
Additional Manufacturer Narrative
It was reported that "while setting up for case, customer loaded the myringotomy blade on the beaver handle.When customer tried taking the blade off the handle, customer couldn't loosen it from the handle.When customer tried, the blade broke off the handle and a piece was stuck inside the beaver handle.Customer grabbed a large needle holder and tried to unscrew the handle with the needle holder.Customer was unsuccessful so had to grab a plier to hold the handle in place and used the needle holder to rotate the handle which loosened the handle and freed the piece of myringotomy blade that was stuck.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MYRINGOTOMY PACK CHW-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50213476
Report Number1417592-2026-15577
Device Sequence Number6111282
Product Code OGR
UDI-Device Identifier10198459022418
UDI-Public10198459022418
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ51438B
Device Lot NumberE502AIZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown